# SDR DALA1033889760

- Difficulty date: November 26, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N760NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47288
- Aircraft time: 88,252 hours, 93,254 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING AT SEAT 2C WAS INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY AND FUNCTIONALLY CHECKED IT.  (2010-00881)
